# SDR CA040914009

- Difficulty date: September 10, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Servo
- Part number: 7665005801112
- Condition: Leaking
- Location: Tail Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT IS CURRENTLY ON THAI REGISTRY BUT WE HAVE SUBMITTED THIS SDR AS THIS IS THE SECOND OCCURRENCE OF THIS TYPE IN THE PAST 2 YEARS.   A/C RETURNED TO BASE REPORTING HYDRAULIC SYSTEM LIGHT.  INVESTIGATION REVEALED TGB  (OVERFILLED) IT WAS CONCLUDED THAT TAIL ROTOR SERVO HAD MASSIVE INTERNAL LEAK THAT CONSEQUENTLY FILLED UP TGB.  TAIL ROTOR SERVO WAS REPLACED.  QUICK RIGGING CHECK WAS CARRIED OUT AIRCRAFT WAS TEST FLOWN SATISFACTORY AND RETURNED TO SERVICE.
